# SDR AALA202208256822

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A300*
- Aircraft serial: 6443
- Aircraft time: 23,421 hours, 9,314 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L SLIDE LANYARD CUT TOOL MISSING. INSTALLED SLIDE LANYARD CUT TOOL AS REQUIRED.
